- Title
- Mellin–Barnes integrals as Fourier–Mukai transforms
- Creators
- Lev A BorisovR. Paul Horja
- Publication Details
- Advances in mathematics (New York. 1965), Vol.207(2), pp.876-927
- Date published
- 12/2006
- Academic Unit
- Mathematics (SAS)
- Language
- English
- Resource Type
- Journal article
- Identifiers
- 991031665699404646
Journal article
Mellin–Barnes integrals as Fourier–Mukai transforms
Advances in mathematics (New York. 1965), Vol.207(2), pp.876-927
12/2006
Metrics
9 Record Views